# SDR DHL2001708008

- Difficulty date: July 7, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 2145014
- Part serial: 417835
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN WINGS LEVEL DESCENT @ 280 KNOTS IAS SPEED BRAKE DEPLOYMENT CAUSES AIRCRAFT TO ROLL TO THE RIGHT. STOWING SPEED BRAKE CAUSES AIRCRAFT TO ROLL ABRUPTLY LEFT 15 DEGREES OPPOSITE DIRECTION YOKE DISPLACEMENT REQUIRED TO COUNTERACT ROLLING MOMENT. PROBLEM STILL PRESENT AT 250KNT IAS"FOUND #ONE FLIGHT SPOILER ACTUATOR BY-PASSING R&R #ONE FLIGHT SPOILER ACTUATOR IAW B727 M/M 27-61-81, OPS CHECKS SERVICEABLEP/N OFF 21450-14  S/N OFF 417835 P/N ON  21450-14  S/N ON  458783STATUS: CLOSED
